# SDR 2003F00289

- Difficulty date: January 19, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT C-CHECK, FOUND CORROSION IN E/E BAY, FUSELAGE STATION 328, RBL 50, FLOOR SUPPORT.  REMOVED CORROSION AT FUSELAGE STATOIN 328 RBL 50 PER B727 SRM 51-10-06.  FOUND TO BE OUT OF LIMITS.  FABRICATE FILLER AND TWO ANGLES PER B727 SRM 53-10-8.  TREATED AND PRIMED, AND INSTALLED PARTS.  (M)
